RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1995, Volume 31, Number 3, Pages 531–533 (Mi de8592)  

Short Communications

On quasiperiodic solutions of linear Pfaffian systems

A. K. Demenchuk

Institute of Mathematics of the Academy of Sciences of Belarus

Full text: PDF file (400 kB)

English version:
Differential Equations, 1995, 31:3, 495–498

Bibliographic databases:
UDC: 517.936
Received: 21.03.1994

Citation: A. K. Demenchuk, “On quasiperiodic solutions of linear Pfaffian systems”, Differ. Uravn., 31:3 (1995), 531–533; Differ. Equ., 31:3 (1995), 495–498

Citation in format AMSBIB
\Bibitem{Dem95}
\by A.~K.~Demenchuk
\paper On quasiperiodic solutions of linear Pfaffian systems
\jour Differ. Uravn.
\yr 1995
\vol 31
\issue 3
\pages 531--533
\mathnet{http://mi.mathnet.ru/de8592}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1373052}
\transl
\jour Differ. Equ.
\yr 1995
\vol 31
\issue 3
\pages 495--498


Linking options:
  • http://mi.mathnet.ru/eng/de8592
  • http://mi.mathnet.ru/eng/de/v31/i3/p531

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:37
    Full text:14

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019